| Model Number |
7317 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.Udi pi pending and will be added when available.
Event or Problem Description
The customer reported the product contained only 9 sponges instead of 10 sponges when opened.
Additional Manufacturer Narrative
Section d4 expiration date and full unique identifier (udi) # was added.Investigation summary: the device history record (dhr) for lot 25f035362 was reviewed and no anomalies related to the reported issue were observed.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.There were no samples returned for evaluation, therefore the affected device could not be evaluated to confirm the reported failure.As such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.